Hello all, I am 47 and on pariet and motilium for acid reflux, these seem to work on the reflux what I hav also got though is weight gain and feel like I am pregnant and now Ive noticed theres milk in my breasts. I see the gyno on Thurs for a followup on other matters but will definatly be having a chat about this. Is this normally used for milk production?
I've heard instances of this, but never experienced it personally. You could always go to the store and buy a pregnancy test. Also - you could check with pharmacist to ask about concerns with the medication.
Hey Diane, Ihad ablation surgery last Oct which basically means I cant get pregnant, also my hubby had a vasectomy 14yrs ago. Last week to check ovarian issues I had a full ultrasound and theres definatly no pregnancy Ive read alot since posting and see these motilium is used for lactacting mums to help increase milk and a side effect is weight gain and sore breasts and milk, so looks like I need to stop them and hope the reflux dont set off bad again, another symptom ive had this week is constant headache, Ill know more tomorrow when I visit the gyno specialist, thanks anyway
I was prescribed motillium to increase my breastmilk supply because I had kidney failure in my last week of pregnancy and my body couldn't keep up with healing and making lots of milk. It worked really well and my doctor told me its what they prescribe mums who adopt or have someone else carry their bubs so they can breastfeed their babies. Pretty impressive drug!!
went gyno and all clear on ovaries etc but told me stop these motilium immediatly, milk was gone by 2 days and my sex drives returned 4 days later lets hope the acid reflux dont kick off bad as it was. thanks for all the help
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.